MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 EAR SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 EAR SYRINGE
Model Number 9005290
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was white powder in components of ear syringe.
 
Additional Manufacturer Narrative
Per additional information received, it has determined that this mdr event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was white powder in components of ear syringe per customer responded back to the follow up on (b)(6) 021, stated that the white powder was on just outside the device and all of the 6,327 has 100 defect from the inspection.

Brand Name
EAR SYRINGE
Common Device Name
EAR SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11198513
Report Number1018233-2020-22607
Device Sequence Number2270500
Product Code KYZ
UDI-Device Identifier10801741076029
UDI-Public(01)10801741076029
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number9005290
Device Catalogue Number9005290
Device Lot NumberBMDUAM04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;